Ordered group invariants for one-dimensional spaces

Volume 170 / 2001

Inhyeop Yi Fundamenta Mathematicae 170 (2001), 267-286 MSC: 37B45, 54F15, 54F65, 06F20. DOI: 10.4064/fm170-3-5


We show that the Bruschlinsky group with the winding order is a homomorphism invariant for a class of one-dimensional inverse limit spaces. In particular we show that if a presentation of an inverse limit space satisfies the Simplicity Condition, then the Bruschlinsky group with the winding order of the inverse limit space is a dimension group and is a quotient of the dimension group with the standard order of the adjacency matrices associated with the presentation.


  • Inhyeop YiDepartment of Mathematics and Statistics
    University of Victoria
    Victoria, B.C.
    Canada, V8W 3P4

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image